# SDR HEEA084979

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,745 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Part serial: 11238
- Condition: Malfunctioned
- Location: Atc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONDER HAS LOW POWER OUT. SCRAPPED.
